# SDR DALA2018031101634

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BETWEEN BS 1400 - 1420, STRINGER 30R, INTERCOSTAL CORRODED.  REMOVED, FABRICATED, AND INSTALLED A NEW INTRCOSTAL IAW SRM 51-40-02, AND DRAWINGS 146N5399 REV B, AND REV  F.
